34 weeks pregnant mother

Question: My ALP is 927. Is it harmful? Rest all inv r normal . M taking tab ecosprin and inj LMWH . I hv also taken tab nitrofurantoin bd for 7 days.

1 Answers
Question
Answer: hi dear! so the alp will increase in the late pregnancy there is not a problem. since you are taking all these medicine and plus you rest of the reports are normal then dont worry dear. its fine dear. take care dear.
  • avatar
    Preet Kaur26 days ago

    Thanku ma'am

Similar Questions with Answers
Question: Doc, now i'm 2 months pregnant and i m taking folsafe, strone 200mg tab, weekly strone 200mg inj and ecosprin 75 tab...actually i have one miscarriage...this is my 2 pregnancy...my question is ecosprin is good for my baby and me or not...
Answer: If your doctor have suggested you ecosprin, then you should take it as it helps in the growth of the baby it increase the blood supply to the uterus and ultimately increase the growth of the baby. Please take it it is safe.
»Read All Answers
Question: Hi.... My pog is 6 week 4 days m having nausea n vomiting.... M taking tab doxinate tds for same...... But not getting relieved.. is it safe to take inj pantocid n inj emeset at dis tym
Answer: Vomiting in pregnancy s due to HCGhormone. Ths vomiting cannot be controlled. Maintain hydration nd take healthy food. Till 3months vomiting ll b thr.. Aftr 4thmonth vomiting ll fade away. So dnt take emecet, pan
»Read All Answers
Question: I am feeling very hot these days. Am taking 150mg thyroid tab and sugar tab. is it because of it. Others in family r feeling normal.
Answer: Hi dear, Medicines have their own side effects and it could vary person to person.so yes it could be one of the reason.along with that,your hormones are the main cause for such things too.high progesterone levels and increased heart rate ,body fluids,weight all could put together to make you feel hot.blood circulation also at its peak.
»Read All Answers